# SDR EISA95409

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE EXT BS 360-380 STRINGERS 17L-19L SKIN HAS PILLOWING.  REMOVED CORROSION IAW 51-10-6.  INSTALLED DOUBLER IAW SRM 51-30-2.  (M)
